# SDR ASAA2016042616648

- Difficulty date: April 26, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,825 hours, 10,678 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 149A771221222526
- Condition: Cracked
- Location: Bs 546-562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E HAS 4 EA ATTACH BRACKETS BROKEN.  ACFT GROUNDED. REMOVED 4 EA BROKEN BRACKETS IAW SRM 51-40-02, PARA 7.  DRILLED TO FIT NEW BRACKETS 4 EA IAW SRM 51-40-05. INSTALLED 4 EA  BRACKETS IAW SRM 51-40-02, PARA 7.
